# SDR TRBACPCP2010027

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 30,181 hours, 29,344 cycles
- Engine: Pwa PW127
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FRONT SPAR BETWEEN ENGINE AND FUSELAGE CORROSION AROUND 2 LOCK FASTENER. OPEN
